MathSciNet Relay Station
MathSciNet bibliographic data
MR1781810 (2001e:35142) 35Q35 (35A15 35B30 35Q51 35Q53)
Angulo, Jaime; Montenegro, J. Fabio Existence and evenness of solitary-wave solutions for an equation of short and long dispersive waves. Nonlinearity 13 (2000), no. 5, 1595–1611.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement